JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SUPERCYCLICITY OF TWO-ISOMETRIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 1,  2008, pp.115-118
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.1.115
 Title & Authors
SUPERCYCLICITY OF TWO-ISOMETRIES
Ahmadi, M. Faghih; Hedayatian, K.;
  PDF(new window)
 Abstract
A bounded linear operator T on a complex separable Hilbert space H is called a two-isometry, if $T^{*2}T^2-2T^*T+1
 Keywords
supercyclic operators;two-isometries;
 Language
English
 Cited by
1.
Powers of A-m-Isometric Operators and Their Supercyclicity, Bulletin of the Malaysian Mathematical Sciences Society, 2016, 39, 3, 901  crossref(new windwow)
 References
1.
J. Agler and M. Stankus, m-isometric transformation of Hilbert space I, Integr. Equ. Oper. Theory, 21(1995), 383-429. crossref(new window)

2.
S. I. Ansari and P. S. Bourdon, Some properties of cyclic operators, Acta Sci. Math. (Szeged) 63 (1997), 195-207.

3.
N. S. Feldman, N-supercyclic operators, Studia Math. 151 (2002), 141-159. crossref(new window)

4.
N. S. Feldman, The dynamics of cohyponormal operators, Trends in Banach spaces and operator theory (Proc. Conf., Memphis, TN, 2001), 71-85, Amer. Math. Soc., Providence, RI, 2003.

5.
K. G. Grosse-Erdmann, Recent developments in hypercyclicity, Rev. R. Acad. Cien. Serie A. Mat. Vol. 79 (2), 2003, 273-289.

6.
K. Hedayatian, On cyclicity in the space $H^p({\beta})$, Taiwanese Journal of Mathematics, Vol. 8, No.3, (2004) 429-442.

7.
F. Leon Saavedra, the positive supercyclicity theorem, Extracta Mathematicae, Vol. 19 Num. 1, (2004), 145-149.

8.
A. Peris and L. Saldivia, Syndetically hypercyclic operators, Integr. Equ. Oper. Theory, Vol. 51, No. 2 (2005) 275-281. crossref(new window)

9.
S. Richter, A representation theorem for cyclic analytic two-isometries, Trans. Amer. Math. Soc. 328 (1991), 325-349. crossref(new window)